Translator Disclaimer
2019 Hadamard star configurations
Enrico Carlini, Maria Virginia Catalisano, Elena Guardo, Adam Van Tuyl
Rocky Mountain J. Math. 49(2): 419-432 (2019). DOI: 10.1216/RMJ-2019-49-2-419

Abstract

Bocci, Carlini and Kileel have shown that the square-free Hadamard product of a finite set of points $Z$ that all lie on a line $\ell $ in $\mathbb {P}^n$ produces a star configuration of codimension $n$. In this paper, we introduce a construction using the Hadamard product to construct star configurations of codimension $c$. In the case that $c = n= 2$, our construction produces the star configurations of Bocci, Carlini and Kileel. We will call any star configuration that can be constructed using our approach a Hadamard star configuration. Our main result is a classification of Hadamard star configurations.

Funding Statement

The first and second authors thank McMaster University for support while visiting the fourth author. The first and second authors were also supported by GNSAGA of INDAM funds. The fourth author acknowledges the financial support provided by NSERC. This research was partially supported by MIUR grant Dipartimenti di Eccellenza 2018–2022, grant No. E11G18000350001.

Citation

Download Citation

Enrico Carlini. Maria Virginia Catalisano. Elena Guardo. Adam Van Tuyl. "Hadamard star configurations." Rocky Mountain J. Math. 49 (2) 419 - 432, 2019. https://doi.org/10.1216/RMJ-2019-49-2-419

Information

Received: 18 July 2018; Published: 2019
First available in Project Euclid: 23 June 2019

zbMATH: 07079977
MathSciNet: MR3973233
Digital Object Identifier: 10.1216/RMJ-2019-49-2-419

Subjects:
Primary: 14M99, 14T05

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 2 • 2019
Back to Top